К теоремам вложения анизотропных классов функции
Matematičeskij sbornik, Tome 169 (1985) no. 2, pp. 198-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
arithmetic-geometric mean type inequality for functions, imbedding of Sobolev spaces, Orlicz spaces
@article{MS_1985__169_2_a1,
author = {{\CYRV}.{\CYRS}. {\CYRK}{\cyrl}{\cyri}{\cyrm}{\cyro}{\cyrv}},
title = {{\CYRK} {\cyrt}{\cyre}{\cyro}{\cyrr}{\cyre}{\cyrm}{\cyra}{\cyrm} {\cyrv}{\cyrl}{\cyro}{\cyrzh}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyra}{\cyrn}{\cyri}{\cyrz}{\cyro}{\cyrt}{\cyrr}{\cyro}{\cyrp}{\cyrn}{\cyrery}{\cyrh} {\cyrk}{\cyrl}{\cyra}{\cyrs}{\cyrs}{\cyro}{\cyrv} {\cyrf}{\cyru}{\cyrn}{\cyrk}{\cyrc}{\cyri}{\cyri}},
journal = {Matemati\v{c}eskij sbornik},
pages = {198--208},
year = {1985},
volume = {169},
number = {2},
zbl = {0592.46032},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1985__169_2_a1/}
}
В.С. Климов. К теоремам вложения анизотропных классов функции. Matematičeskij sbornik, Tome 169 (1985) no. 2, pp. 198-208. http://geodesic.mathdoc.fr/item/MS_1985__169_2_a1/